# SDR AWXA200200997

- Difficulty date: October 13, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 37,445 hours, 27,742 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 1187
- Condition: Burned Out
- Location: Cockpit
- Part time: 16,368 hours, 11,146 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 0625 - ON TAXI OUT AT PHX THE COCKPIT FILLED WITH A STRONG ELECTRICAL BURNING ODOR, TURNED OFF AIR CONDITIONING PACKS, RECIRCULATION FAN, ENGINE GENERATORS, AND BURNING ODOR DISSIPATED. AIRCRAFT RETURNED TO GATE. MAINTENANCE DISCOVERED THE RECIRCULATION FAN CIRCUIT BREAKER EXTENDED, REMOVED AND REPLACED THE RECIRCULATION FAN IAW BMM 21-21-22-401; OPERATIONAL TEST OF FAN WAS GOOD.
